Follow
Robert Jamison
Robert Jamison
Professor Emeritus, Clemson, Affiliated Prof University of Haifa
Verified email at clemson.edu
Title
Cited by
Cited by
Year
The theory of convex geometries
PH Edelman, RE Jamison
Geometriae dedicata 19 (3), 247-270, 1985
5461985
Convexity in graphs and hypergraphs
M Farber, RE Jamison
SIAM Journal on Algebraic Discrete Methods 7 (3), 433-444, 1986
3701986
Covering finite fields with cosets of subspaces
RE Jamison
Journal of Combinatorial Theory, Series A 22 (3), 253-266, 1977
1921977
The edge intersection graphs of paths in a tree
MC Golumbic, RE Jamison
Journal of Combinatorial Theory, Series B 38 (1), 8-22, 1985
1881985
On local convexity in graphs
M Farber, RE Jamison
Discrete Mathematics 66 (3), 231-247, 1987
1661987
A perspective on abstract convexity: classifying alignments by varieties
RE Jamison-Waldner
Convexity and Related Combinatorial Geometry, New York, 1982
1461982
Edge and vertex intersection of paths in a tree
MC Golumbic, RE Jamison
Discrete Mathematics 55 (2), 151-159, 1985
1121985
Learning the language of mathematics,
RE Jamison
Language and Learning Across the Disciplines 4 (Nr. 1), 45 - 54, 2000
1022000
Partition numbers for trees and ordered sets
R Jamison
Pacific Journal of Mathematics 96 (1), 115-140, 1981
991981
The subchromatic number of a graph
MO Albertson, RE Jamison, ST Hedetniemi, SC Locke
Annals of Discrete Mathematics 39, 33-49, 1989
901989
A general theory of convexity.
RE JAMISON II
University of Washington, 1974
901974
On the average number of nodes in a subtree of a tree
RE Jamison
Journal of Combinatorial Theory, Series B 35 (3), 207-223, 1983
871983
Copoints in antimatroids
RE Jamison
Congr. Numer 29, 535-544, 1980
661980
Monotonicity of the mean order of subtrees
RE Jamison
Journal of Combinatorial Theory, Series B 37 (1), 70-78, 1984
561984
Elimination orderings of chordal graphs
RE Jamison, R Laskar
Combinatorics and Applications, 192-200, 1982
531982
Constant tolerance intersection graphs of subtrees of a tree
RE Jamison, HM Mulder
Discrete Mathematics 290 (1), 27-46, 2005
512005
Tolerance intersection graphs on binary trees with constant tolerance 3
RE Jamison, HM Mulder
Discrete Mathematics 215 (1-3), 115-131, 2000
472000
Constrained Ramsey numbers of graphs
RE Jamison, T Jiang, ACH Ling
Journal of Graph Theory 42 (1), 1-16, 2003
452003
A Helly theorem for convexity in graphs
RE Jamison, R Nowakowski
Discrete mathematics 51 (1), 35-39, 1984
421984
Closure systems and their structure
JL Pfaltz, RE Jamison
Information Sciences 139 (3-4), 275-286, 2001
402001
The system can't perform the operation now. Try again later.
Articles 1–20